Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is sweating a side effect of tenex?

Premium Questions

Dr.  Neeraj Kumar MD

What is a good dosage of tenex for a 12 yr old boy weighing 80 lbs for tics. If given at night will it have the same effects? How long does it take before you see results in tics in eye rolling and head ... View answer

Answered by : Dr. Neeraj Kumar ( Neurologist)
Dr. Shruti Rijhwani MD

Hi, my son takes Tenex (Guanficine). He takes 1/4 tsp 3 times a day (liquid). I gave him his third dose tonight, then my husband didn't know I gave him his third dose and he also gave him his third dose ... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr. Seikhoo Bishnoi MD

I am a early intervention teacher of preschoolers with significant autism . One of my 4 year olds had a seizure over the weekend. He takes tenex twice a day, but his parents are very inconsistent ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Erion Spaho MD

My daughter was diagnosised 2 weeks ago with intermittent explosive disorder. She is talking 40 mg of prozac in the morning, 300 mg of Dilantin at night and 1mg tenex in the pm. She is extremely tired. She ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Matt Wachsman MD

am on Tenex , Gabipentin, Visteril, Celexa & Melatonin . My anxiety if off the wall & I am in so much ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)

Public Forum Discussions

Dr. Michelle Gibson James MD

her 10mg of Abilify and 1mg. Tenex. What are the side effects I should be concerned with? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

of children this age does is this side effect seen? Thank you. ... disorder. The psychiatrist is prescribing Tenex and warned us it might make our daughter sleepy ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

switch it to TENEX 1mg half pill in the morning and half pill in the evening. So far I haven t noticed ... the medicine goes into effect? ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Marcelo Souto MD

I have a question please, My child who is 9 just had an adjustment in her Tenex for ADHD ... at 4:00 pm, 1mg 8:00 pm, How long does it take to start seeing effects of adjustment, or to start ... View answer

Answered by : Dr. Marcelo Souto ( Pediatrician)
Dr. Ashok Kumar Dash MD

my fiance is taking norvasc and tenex for htn. it is causing him to have ed. he was taking cialis for his ed. it was helping and we were fine. he stopped taking it and now we are back to ground zero. he ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)